ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Об оптимальном быстродействии для одного класса стохастических систем.

Егиян, Г. Г. (1980) Об оптимальном быстродействии для одного класса стохастических систем. Mechanics. Proceedings of National Academy of Sciences of Armenia, 33 (5). pp. 62-74. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
791Kb

Item Type:Article
Additional Information:Ստոխաստիկ սիստեմների մի դասի համար օպտիմալ արագագործության մասին: On time-optimal control for a class of stochastic systems.
Uncontrolled Keywords:Եղյան Գ. Գ., Egiyan G. G.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:896
Deposited By:Fundamental Scientific Library
Deposited On:23 Feb 2010 11:32
Last Modified:18 Apr 2011 23:41

Repository Staff Only: item control page